Tohoku Mathematical Journal

Group algebras in the large

Irving Kaplansky

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 3, Number 3 (1951), 249-256.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245477

Digital Object Identifier
doi:10.2748/tmj/1178245477

Mathematical Reviews number (MathSciNet)
MR0048712

Zentralblatt MATH identifier
0044.32803

Subjects
Primary: 46.3X

Citation

Kaplansky, Irving. Group algebras in the large. Tohoku Math. J. (2) 3 (1951), no. 3, 249--256. doi:10.2748/tmj/1178245477. https://projecteuclid.org/euclid.tmj/1178245477


Export citation

References